RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 3, Pages 354–366 (Mi tmf3904)  

This article is cited in 2 scientific papers (total in 2 papers)

Quasiinvariants of the motion and existence of the $\varepsilon$-limit in the nonequilibrium statistical operator method

M. I. Auslender


Abstract: In the framework of the axiomatic approach to the thermodynamic limit developed by Ruelle [6] and Haag et al. [7], an investigation is made of the existence of a nonequilibrium stationary state generated by a retarded solution of the Liouville equation, i.e., of the limit as $\varepsilon\to+0$ of states generated by quasiinvariants of the motion obtained by causal smoothing of the coarse-grained statistical operator [2, 3]. It is shown that the $\varepsilon$-limit exists if the coarse-grained state and the operators of time evolution of the variables at positive times in the thermodynamic limit satisfy a definite condition, which is intimately related to the condition of correlation weakening. The proof is based on the use of the $n$-quasiinvariants of the motion [3] and the Yosida–Kakutani ergodic theorem.

Full text: PDF file (1447 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:3, 1198–1207

Bibliographic databases:

Received: 28.01.1974

Citation: M. I. Auslender, “Quasiinvariants of the motion and existence of the $\varepsilon$-limit in the nonequilibrium statistical operator method”, TMF, 21:3 (1974), 354–366; Theoret. and Math. Phys., 21:3 (1974), 1198–1207

Citation in format AMSBIB
\Bibitem{Aus74}
\by M.~I.~Auslender
\paper Quasiinvariants of the motion and existence of the $\varepsilon$-limit in the nonequilibrium statistical operator method
\jour TMF
\yr 1974
\vol 21
\issue 3
\pages 354--366
\mathnet{http://mi.mathnet.ru/tmf3904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479231}
\zmath{https://zbmath.org/?q=an:0313.60071}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 3
\pages 1198--1207
\crossref{https://doi.org/10.1007/BF01038098}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3904
  • http://mi.mathnet.ru/eng/tmf/v21/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Vstovskii, “Macroscopic description of open dynamical systems”, Theoret. and Math. Phys., 31:3 (1977), 540–548  mathnet  crossref
    2. M. I. Auslender, V. P. Kalashnikov, “Equivalence of two forms of the nonequilibrium statistical operator”, Theoret. and Math. Phys., 58:2 (1984), 196–202  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:68
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021